Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stomach pain, diarrhea, bloating, greenish black stools. Taking ofloxacin. Treatment?

I had sever stomach pain and diarrhoea last week and was diagnosed with enteritis. I was prescribed with ofloxacin and the symptoms subsided in 1 day. I took a full course of the antibiotic (3 days). However, even 4 days after the course got over I am experiencing a nagging stomach pain, gas ( bloating ) and I am passing stools more often than before (2-3 times a day). Although, the stools are solid they have a greenish-black color. Is this normal?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Presence of dark colored stool Points towards blood in stool, which needs to be evaluated. Even intake of black licorice, lead, Pepto-Bismol, or blueberries can also result in dark stool. So stool examination confirms presence of blood.
You may need to get colonoscopy, barium studies for diagnosis. With history of pain abdomen ischemia of bowel wall is another possible cause. consult your doctor for examination and further management.

Hope this helps you.

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor